Previous |  Up |  Next


Title: Some applications of generalized Orlicz spaces in approximation theory and Fourier series (English)
Author: Musielak, Julian
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 3
Issue: 1986
Pages: 77-84
Category: math
MSC: 41A35
MSC: 42A20
MSC: 46A45
MSC: 46E30
MSC: 47B37
MSC: 47B38
idZBL: Zbl 0621.46031
idMR: MR921244
Date available: 2009-10-08T09:40:37Z
Last updated: 2012-08-03
Stable URL:


Files Size Format View
NAFSA_086-1986-1_6.pdf 649.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo